|clenbuterol and retroviral treatment.
Feb 8, 2009
hi I have just started my HIV treatment lopinavir ritonavir combine with emicitrabine tefonovir. I use regularly clenbuterol as part of my work out regime. Do you think this can affect the treatment?
| Response from Dr. Holodniy
There is no data on interactions between this HIV regimen and clenbuterol that I am aware of. However, caution regarding side effects or lab abnormalities is the order of the day.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Dry Mouth After Anal Sex Bottom Worried I Have HIV
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Penis Discharge After Eating Sperm Worried I Have HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.